Jurnal Matematika UNAND

Jurnal Matematika UNAND translated Journal of Mathematics UNAND (JMUA) is a scholarly journal. JMUA publishes research papers, technical papers, and case study reports. JMUA’s first edition was published in 2012. The publication is maintained by the Department of Mathematics, Faculty of Mathematics and Natural Sciences, Andalas University, Padang, West Sumatera.

 

 

E-ISSN: 2721-9410

P-ISSN: 2303-291X


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 9, No 2 (2020)

Table of Contents

Articles

MELATI NUR, DES WELYYANTI, NARWEN NARWEN
PDF
70-75
NURUL FATIHAH, HARIPAMYU HARIPAMYU, SHELVI EKARIANI
PDF
76-83
INDAH PRATIWI, FERRA YANUAR, HAZMIRA YOZZA
PDF
84-92
PUTRI PUTRI, DODI DEVIANTO, YUDIANTRI ASDI
PDF
93-98
SRI WAHYUNI, YANITA YANITA, NOVA NOLIZA BAKAR
PDF
99-106
GUSTI NELLAM SARI, AHMAD IQBAL BAQI
PDF
107-114
FITRI AULIA, FERRA YANUAR, IZZATI RAHMI HG
PDF
115-120
SILVIA MARTASARI, I MADE ARNAWA, NOVA NOLIZA BAKAR
PDF
121-129
SUCHI RACHMADANY, YUDIANTRI ASDI, IZZATI RAHMI HG
PDF
130-137
WULAN PURNAMA SARI, NOVA NOLIZA BAKAR, YANITA YANITA
PDF
138-145
ELIZA SURYA NINGSIH, YANITA YANITA, NOVA NOLIZA BAKAR
PDF
146-153
FITRI SABRINA, DODI DEVIANTO, FERRA YANUAR
PDF
154-161
FITARI RESMALANI, FERRA YANUAR, DODI DEVIANTO
PDF
162-168
RIDHA FADHILA SANI, YANITA YANITA, ADMI NAZRA
PDF
169-176
MUHAMMAD HAFANDRY, DODI DEVIANTO, HAZMIRA YOZZA
PDF
177-183
ARNEZDA PUTRI, DODI DEVIANTO, MAIYASTRI MAIYASTRI
PDF
184-191
ULLYA IZZATY, IZZATI RAHMI HG, DODI DEVIANTO
PDF
192-198
SUCI ANISA SYUHADA, NARWEN NARWEN, ZULAKMAL ZULAKMAL
PDF
199-206